# SDR SWAA2017071815139

- Difficulty date: July 11, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 38,055 hours, 17,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT Z ANGLE CORRODED BETWEEN BS 767 TO BS 787.  R&R Z ANGLE IAW DWG & SRM.
